RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 3, Pages 406–416 (Mi jsfu200)  

Explicit Carleman formulas for the Dolbeault cohomology in concave domains

Ivan V. Shestakov

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: In 1999 M. Nacinovich et al. suggested an abstract method for constructing Carleman formulas for the Dolbeault complex. What has been lacking are simple and explicit examples. In this article we present a Carleman formula for Dolbeault cohomology classes given on a part of the boundary whose comlement is concave. As corollary we derive a uniqueness theorem for the Dolbeault cohomology.

Keywords: Carleman formula, Dolbeault cohomology, analytic continuation.

Full text: PDF file (200 kB)
References: PDF file   HTML file

UDC: 517.55
Received: 11.01.2011
Received in revised form: 11.02.2011
Accepted: 10.04.2011

Citation: Ivan V. Shestakov, “Explicit Carleman formulas for the Dolbeault cohomology in concave domains”, J. Sib. Fed. Univ. Math. Phys., 4:3 (2011), 406–416

Citation in format AMSBIB
\Bibitem{She11}
\by Ivan~V.~Shestakov
\paper Explicit Carleman formulas for the Dolbeault cohomology in concave domains
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 3
\pages 406--416
\mathnet{http://mi.mathnet.ru/jsfu200}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu200
  • http://mi.mathnet.ru/eng/jsfu/v4/i3/p406

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:203
    Full text:60
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019